Skip to Main content Skip to Navigation


...
hal-01111169v1  Journal articles
Assyr AbdulleMarcus J. GroteChristian Stohrer. Finite Element Heterogeneous Multiscale Method for the Wave Equation: Long-Time Effects
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2014, 12 (3), pp.1230-1257. ⟨10.1137/13094195X⟩
...
hal-00851182v5  Journal articles
Amandine AftalionJ. Frederic Bonnans. Optimization of running strategies based on anaerobic energy and variations of velocity
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2014, 74 (5), pp.1615-1636
hal-01096715v1  Journal articles
Andrei AgrachevLuca RizziPavel Silveira. On conjugate times of LQ optimal control problems
Journal of Dynamical and Control Systems, Springer Verlag, 2014, pp.14
hal-00881205v1  Journal articles
Marianne AkianStéphane GaubertAndrea Marchesini. Tropical bounds for eigenvalues of matrices
Linear Algebra and its Applications, Elsevier, 2014, 446, pp.281-303. ⟨10.1016/j.laa.2013.12.021⟩
...
hal-00933545v2  Journal articles
Grégoire AllaireCharles DapognyPascal Frey. Shape optimization with a level set based mesh evolution method
Computer Methods in Applied Mechanics and Engineering, Elsevier, 2014, pp.doi:10.1016/j.cma.2014.08.028
...
hal-00918896v2  Journal articles
Grégoire AllaireCharles Dapogny. A linearized approach to worst-case design in parametric and geometric shape optimization
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2014, 24 (11), pp.2199-2257. ⟨10.1142/S0218202514500195⟩
...
hal-00839464v2  Journal articles
Grégoire AllaireCharles DapognyGabriel DelgadoGeorgios Michailidis. Multi-phase structural optimization via a level set method
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20, pp.576-611. ⟨10.1051/cocv/2013076⟩
hal-00930915v1  Journal articles
Xavier AllamigeonPascal BenchimolStéphane GaubertMichael Joswig. Combinatorial simplex algorithms can solve mean payoff games
SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2014, 24 (4), pp.22. ⟨10.1137/140953800⟩
...
hal-01090481v1  Journal articles
Geoffrey BeckSebastien ImperialePatrick Joly. Mathematical modelling of multi conductor cables
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2014, pp.26. ⟨10.3934/dcdss.2015.8.521⟩
...
hal-00740698v2  Journal articles
Joseph Frederic Bonnans. Optimal control of a semilinear parabolic equation with singular arcs
Optimization Methods and Software, Taylor & Francis, 2014, 29 (2), pp.964-978. ⟨10.1080/10556788.2013.830220⟩
...
hal-00825260v1  Journal articles
Joseph Frederic BonnansXavier DupuisLaurent Pfeiffer. Second-order sufficient conditions for strong solutions to optimal control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20 (03), pp.704-724. ⟨10.1051/cocv/2013080⟩
...
hal-00825273v1  Journal articles
J. Frederic BonnansXavier DupuisLaurent Pfeiffer. Second-order necessary conditions in Pontryagin form for optimal control problems
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (6), pp.3887-3916. ⟨10.1137/130923452⟩
...
hal-00762275v1  Journal articles
Anne-Sophie Bonnet-Ben DhiaLucas ChesnelPatrick Ciarlet. T-coercivity for the Maxwell problem with sign-changing coefficients
Communications in Partial Differential Equations, Taylor & Francis, 2014
hal-01097154v1  Journal articles
Ugo BoscainFredrik GrönbergRuixing LongHerschel Rabitz. Minimal time trajectories for two-level quantum systems with two bounded controls
Journal of Mathematical Physics, American Institute of Physics (AIP), 2014, 55 (6), pp.062106. ⟨10.1063/1.4882158⟩
hal-01097161v1  Journal articles
Ugo BoscainMarco CaponigroMario Sigalotti. Multi-input Schrödinger equation: Controllability, tracking, and application to the quantum angular momentum
Electronic Journal of Differential Equations, Texas State University, Department of Mathematics, 2014, 256 (11), pp.3524-3551. ⟨10.1016/j.jde.2014.02.004⟩
hal-01097156v1  Journal articles
U. BoscainR. A. ChertovskihJean-Paul GauthierA. O. Remizov. Hypoelliptic Diffusion and Human Vision: A Semidiscrete New Twist
SIAM Journal on Imaging Sciences, Society for Industrial and Applied Mathematics, 2014, 7 (2), pp.669-695. ⟨10.1137/130924731⟩
...
hal-01017378v1  Journal articles
Ugo BoscainGrégoire CharlotMoussa GayePaolo Mason. Local properties of almost-Riemannian structures in dimension 3
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2014, 35 (9)